MAUDE Adverse Event Report: INMODE LTD. BODYTITE PRO WITH BODYTITE HANDPIECE; GEI

INMODE LTD. BODYTITE PRO WITH BODYTITE HANDPIECE; GEI
Model Number AG604881A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Cellulitis (1768); Full thickness (Third Degree) Burn (2696)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Technical inspection of the system did not reveal any technical issues.The handpiece was not inspected as it was discarded by the user.Investigation attributed the root cause to user errors: the doctor utilized cut off temperatures and total energy that exceeded the recommended limits per ifu.This was combined with incorrect technique: stamping on the same spot for too long and not having a good control of the internal probe, leading to full depth thermal injury.Secondary infection is attributed to lack of aseptic conditions during/post procedure.Retraining has been scheduled for the clinic.The patient is currently being treated with laser for scars at the same clinic.
 
Event or Problem Description
Full thickness burns on medial thighs, with secondary infection, post bodytite procedure.

Brand Name
BODYTITE PRO WITH BODYTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key20234934
Report Number3010511300-2024-00646
Device Sequence Number12752840
Product Code GEI
UDI-Device Identifier07290016633368
UDI-Public07290016633368
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K233642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other,Inspection,Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG606972A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient RaceWhite